I was diagnosed w/ the shingles on August 1st the blister showed up July 30th. Started taking the Valtrax Sunday August 1st thru the 8th. I am still have side effects, not sure if its from the Valtrax or the Shingles. I already been to the doctor twice and wasnt happy with the answers given to me. I have constant shaking throughout my arms, hands, legs, bad taste in my mouth, stomach ache, my hearing is 3x louder/more sensitive. My rash was on my face/neck/scalp area. Still have pain at time, which i understand wont go away over night and may take time, but the stomach pains, shakiness, bad taste in mouth etc. When will this go away? Is this a noraml side effect from shingles and the Valtrax? Please I need answers....
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...